MAUDE Adverse Event Report: ROCHE DIAGNOSTICS ELECSYS ESTRADIOL III ASSAY; RADIOIMMUNOASSY, ESTRADIOL

ROCHE DIAGNOSTICS ELECSYS ESTRADIOL III ASSAY; RADIOIMMUNOASSY, ESTRADIOL
Catalog Number 06656021190
Medical Device Problem Codes High Test Results (2457); Low Test Results (2458); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/11/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The analyzer's serial number is (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of questionable elecsys estradiol iii assay results for 1 patient sample on a cobas e 411 analyzer (rack system).The initial result was 32.7 pg/ml, and the repeated result was 1432 pg/ml.
 
Additional Manufacturer Narrative
The result of 32.7 pg/ml was believed to be correct based on the patient's clinical history.The qc was acceptable.A general reagent issue was excluded.The field service representative found that the reagents were left on the device without refrigeration after the device was shut down for the weekend and were not stored in the refrigerator.He performed tests with acceptable results.The investigation did not identify a product problem.The investigation determined the issue was consistent with a sample quality/pre-analytical handling issue.

Brand Name
ELECSYS ESTRADIOL III ASSAY
Common Device Name
RADIOIMMUNOASSY, ESTRADIOL
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key23821465
Report Number1823260-2025-05139
Device Sequence Number18658729
Product Code CHP
UDI-Device Identifier04015630933358
UDI-Public04015630933358
Combination Product (Y/N)N
Initial Reporter CountryGM
PMA/510(K) Number
K965109
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/30/2026
Device Catalogue Number06656021190
Device Lot Number88086801
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/26/2025
Supplement Date Received by Manufacturer12/22/2025
Initial Report FDA Received Date12/16/2025
Supplement Report FDA Received Date01/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown